| Texto completo | |
| Autor(es): |
Lamb, Jeroen S. W.
;
Lima, Mauricio F. S.
;
Martins, Ricardo M.
;
Teixeira, Marco Antonio
;
Yang, Jiazhong
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 269, n. 12, p. 30-pg., 2020-12-05. |
| Resumo | |
This paper addresses the question whether normal forms of smooth reversible vector fields in R-4 at an elliptic equilibrium possess a formal Hamiltonian structure. In the non-resonant case we establish a formal conjugacy between reversible and Hamiltonian normal forms. In the case of non-semi-simple 1 : 1 resonance and p : q resonance with p + q > 2 we establish a weaker form of equivalence, namely that of a formal orbital equivalence to a Hamiltonian normal form that involves an additional time-reparametrization of orbits. Moreover, in case p + q > 3 we show that no formal conjugacy to a Hamiltonian normal form exists. (C) 2020 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 09/18338-2 - Bifurcação em sistemas dinâmicos: contextos não-autônomos, descontínuos, controle e aleatórios |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 16/50055-4 - Coherent dynamics in complex networks under noisy environments |
| Beneficiário: | Tiago Pereira da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 15/06903-8 - Conjuntos minimais em sistemas dinâmicos não-suaves |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |